# SDR J7SA201912242001

- Difficulty date: December 22, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N352FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500109
- Aircraft time: 6,349 hours, 4,412 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL WITH LANDING GEAR DOWN "BRAKE FAIL" MESSAGE WAS DISPLAYED ON CAS MESSAGES. WE FOLLOWED CHECKLIST AND LANDED R&R BRAKE CONTROL MODULE IAW AMM 2757 TASK 32-41-07-000-801-A, & 32-41-07-400-801-A OPS CHECK GOOD, SYSTEM BLED FOR AIR IAW TASK 29-10-00-860-801-A.  LEAK CHECK FOR NR 2 ENG EDP IAW AMR 483730 (SMC)EMERGENCY DECLARED.
